# SDR CALA2016112100955

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 56,719 hours, 20,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R FWD EMEG EXIT DOOR LIGHT INOP. RELAMPED R FWD EMERG EXIT DOOR WINDOW LIGHT. OPS CHECK GOOD.
